Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society, the Mathematics of Computation (MCOM) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.98.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Boundedness of dispersive difference schemes
HTML articles powered by AMS MathViewer

by Donald Estep, Michael Loss and Jeffrey Rauch PDF
Math. Comp. 55 (1990), 55-87 Request permission

Abstract:

The pointwise behavior of dispersive difference schemes for the simple wave equation in one dimension is analyzed. If the initial data are in certain Besov spaces, the scheme is shown to be pointwise unbounded. Boundedness is shown when the initial data are of bounded variation.
References
Similar Articles
  • Retrieve articles in Mathematics of Computation with MSC: 65M12
  • Retrieve articles in all journals with MSC: 65M12
Additional Information
  • © Copyright 1990 American Mathematical Society
  • Journal: Math. Comp. 55 (1990), 55-87
  • MSC: Primary 65M12
  • DOI: https://doi.org/10.1090/S0025-5718-1990-1023047-5
  • MathSciNet review: 1023047